# SDR COMA0160625

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,636 hours, 17,968 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Mount
- Part number: 8220259001
- Part serial: 1GLC
- Condition: Faulty
- Location: Belly
- Part time: 2,716 hours, 2,844 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT #5800. DESTINATION CVG. DURING CRUISE FLIGHT THE AUTO PILOT FAILED @ FL28. EXCESSIVE INPUT FORCE WAS REQUIRED FOR AILERON CONTROL, FLIGHT WAS DIVERTED TO IAD AND LANDED SAFELY.REPLACED THE PRIMARY AILERON SERVO MOUNT (SMT-87A).
